# SDR LR7A2014062600735

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,190 hours, 5,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 777-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BELLY SKIN DAMAGE AT FS 777.0E-797.0E, WL 140.0, BL 8.0L-40.0L INVESTIGATION AND REPAIR PLANNING IS CURRENTLY ON GOING.  A SUPPLEMENTAL SDR WILL BE SUBMITTED AFTER THE FINAL REPAIR DISPOSITION.
